BodyRecomposition Support Forums  

Go Back   BodyRecomposition Support Forums > General information > Articles on the Main Site
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
Thread Tools Display Modes
  #1  
Unread 09-01-2015, 07:27 AM
lylemcd's Avatar
lylemcd lylemcd is offline
Administrator
 
Join Date: Feb 2008
Posts: 22,641
Default AntiDepressants and Weight Gain


Main Site
Reply With Quote
  #2  
Unread 09-03-2015, 07:45 AM
clicker666's Avatar
clicker666 clicker666 is offline
Senior Member
 
Join Date: Jul 2009
Location: Halifax, Nova Scotia, Canada.
Posts: 250
Default

Quote:
Originally Posted by lylemcd View Post
I was surprised to see the link between moderate dose TCA's (which I take for sleep disturbance) and constant weight gain. It might be worth temporarily suspending them to see what happens to my sweets cravings. (sleep vs sweets, yay).
__________________
"A man who wants to do something will find a way; a man who doesn't will find an excuse." Stephen Dooley, Jr.
Reply With Quote
  #3  
Unread 10-12-2017, 02:30 PM
Gustavo_Lifts@Rio Gustavo_Lifts@Rio is offline
Junior Member
 
Join Date: Aug 2017
Posts: 1
Default Questions regarding nortriptyline (tricyclic antidepressants) and Yohimbine HCL

I would like to apologize in advance for any mistakes with my english, since I am a Brazilian writing from the city of Rio. My question is about the possible interactions that the drugs I've been prescribed might present with one or more aspects of training. Apparently I am one of the few people who despiste suffering with some levels of depression/anxiety, still has no problem with having motivation to train six days per week and neither I have neurotic (anxious) behavior regarding training and dieting..(like some people I know who freak out over weight changes on the scale). It's like my depression/anxiety has decided to affect all aspects of my life, but decided to leave training related things out of it's influence. (Other aspects of live are more important

So, I take Concerta (Methylphenidate) for my ADHD for 10 years now and a few months ago (5, 6 months) I was also prescribed Pamelor (nortriptyline - tricyclic antidepressant). So far, I have not experience any weight gains but I would like to know how this anti depressant may influence fat loss ( I am currently at 11~13 % body fat), because apparently it my affect fat loss process somehow and also I wonder if it could affect training performance.
Also I read that Medications for depression (Tricyclic antidepressants) can interact with YOHIMBE. I won't take yohimbe HCL togheter with my medications, the risk is not worth it, but I would like to know how serious is this interaction issue regarding the two substances.

I have enjoyed tremendously the things that you wright so even if you don't have the time to answer my questions, I am grateful for you putting lots of information out in the web for anyone who is interested in evidence based information and recommendations have access.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 12:32 AM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.